Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Myopia in both eyes, retina haemorrhage, black spots in vision. Taking cyclospasmol. Suggestions?

my mother is 55 yr old she has high myopia in both eyes. retina haemorrhage ocurred in right eye 1 yr ago. laser has been done in both eyes & 3 injections were given at 1month interval in right eye but could not got relief now she see black spots by both eyes & unable to see properly.from last 1&1/2 month she is taking cyclospasmol-400 & Trental -400 Tid but still no relief...kindly give me suggestion where can i took my mother for better treatment.
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

You should try to ascertain the cause of retinal hemorrhage in your mother's eye by excluding hypertension, diabetes, bleeding disorder, straining factors etc. Based on the cause, the relevant treatment can be opted.

You should also get a fresh fundus examination done by a retinal surgeon.

God bless you

Dr AK Garg
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor